# SDR REXA2014102801080

- Difficulty date: October 28, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 21,358 hours, 18,821 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING STRIP ON FLOOR SEPARATING FROM FLOOR.  SECURED EMER PHOTO LUMINESCENT FLOOR STRIP LIGHTING ROW 1AB - 2AB IAW AMM 33-51-01.
